# SDR REXA201000089

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 12,862 hours, 10,835 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A FUME SMELL IN THE COCKPIT PRIOR TO APPROACH.  THE FUMES SMELLED ELECTRICAL.  THE APU WAS OFF AT THE TIME.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLOODLIGHT ON F/O'S SIDE (P3LA) TO BE CONTAMINATED WITH WATER CAUSING A SHORT CIRCUIT.  MAINTENANCE REMOVED AND REPLACED (P3LA) FLOODLIGHT IAW A MM 33-11-01.
